# SDR VNAA2020030201101

- Difficulty date: February 28, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 489 hours, 435 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Position Sensor
- Part number: 84898001
- Part serial: 1360
- Condition: Failed
- Location: 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW HAD A REPEAT MAINTENANCE ISSUES OF STAB TRIM AND PITCH FEEL AFTER DEPARTURE FROM CLT ENROUTE TO CLE.  WE DIVERTED THE AIRCRAFT TO CVG FOR MAINTENANCE, THEN CREW AND PAX WILL CONTINUE IN OTHER AIRCRAFT. INTERROGATED MDC, FOUND B1-007971. ALL ELECTRICAL CHECKS GOOD AT THIS TIME. R/R POSITION SENSOR ASSEMBLY MT72. OPS/SELF-TEST GOOD AT THIS TIME. NO OTHER DEFECTS NOTED AT THIS TIME.
